3 results for Gulshan Singh.

Parameters for your search query:
Keyword    Gulshan Singh

Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Eneström-Kakeya Theorem
American Journal of Mathematical Analysis. 2014, 2(1), 15-18. DOI: 10.12691/ajma-2-1-4
Pub. Date: March 18, 2014Views: 13013Downloads: 7988
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities for the Sth Derivative of Polynomials Not Vanishing inside A Circle
American Journal of Mathematical Analysis. 2015, 3(1), 1-4. DOI: 10.12691/ajma-3-1-1
Pub. Date: January 30, 2015Views: 8147Downloads: 5980
Open AccessArticle
Export: RIS | BibTeX | EndNote
Growth of Polynomials not Vanishing inside a Circle
Journal of Mathematical Sciences and Applications. 2014, 2(2), 25-27. DOI: 10.12691/jmsa-2-2-3
Pub. Date: August 04, 2014Views: 11614Downloads: 7114
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types